# SDR AALA201612089005

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 50,352 hours, 23,692 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Too Large
- Location: Emergecy Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED ECAM EMERGENCY EXIT DOOR.  LEFT FORWARD EXIT SHOWS ARMED. MAINTENANCE TRIMMED EXCESS SEAL FROM FORWARD LEFT OVERWING EXIT DOOR. ACCOMPLISHED SATISFACTORY CHECK PER AMM 52-21-11.
